# SDR SWIA2021072859761

- Difficulty date: April 6, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL IS CORRODED AROUND FASTENER HOLE AT F.S. 424.00.     (C-CHECK RO 7/24/2021)    REPAIRED RH PRESSURE FLOOR SILL CORROSION AROUND FASTENER HOLE FS 424.00 AND TWO AREAS BETWEEN FS 424.00 AND FS439.00 IAW MHIRJ REO 601R-53-41-2922 REV -- DATED 2021-05-12, REO 601R-53-41-666 REV C DATED 20212-11-06 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED
